# SDR FDEA202308041357

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-300
- Aircraft serial: 63110
- Aircraft time: 6,829 hours, 3,322 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Aileron
- Part number: 113T7100411G
- Part serial: 002501
- Condition: Damaged
- Location: Zone 500
- Part time: 6,829 hours, 3,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OUTBOARD AILERON, TRAILING EDGE, OUTBOARD END WITH LIGHTNING STRIKE LH WING, OUTBOARD AILERON TRAILING EDGE OUTBOARD END WAS REPAIRED IAW E.A.#: H-2710-  T0375526 RELEASE DATE: AUG 01, 2023
